Tennessee, 2011Wildfire in Tennessee, November 13 to 14, 2011
November 13 to 14, 2011 · NWS OHX · 1 event in 1 county or zone
A wildfire developed during the morning hours of Sunday, November 13th and became under control during the evening hours on Monday, November 14th.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $100,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A wildfire developed during the morning hours of Sunday, November 13th and became under control during the evening hours on Monday, November 14th.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before the first event at Nov 13, 6:31 AM CST, 3 hours 29 minutes earlier.
Area forecast discussion, Nov 13, 6:31 AM CST, 3 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
631 AM CST SUN NOV 13 2011
.UPDATE...FOR 12Z AVIATION FORECAST
&&
.AVIATION...
VERY TIGHT SURFACE PRESSURE GRADIENT ACROSS THE TENNESSEE VALLEY
TODAY WILL KEEP SUSTAINED WINDS IN THE 20KT RANGE WITH SOME SURFACE
GUSTS AS HIGH AS 35KTS WITH WINDS AT THE TOP OF THE BOUNDARY LAYER
AS HIGH AS 55KTS...MAKING FOR LANDINGS AND TAKEOFFS. GRADIENT BEGINS
TO RELAX AFTER 00Z THIS EVENING BUT STILL GUSTY WINDS OVERNIGHT
BUT NOT NEARLY AS STRONG. MOISTURE WILL CONTINUE TO INCREASE IN
THE LOWER LEVELS AS WE GO THROUGH THE DAY WITH CEILINGS AROUND 4
TO 5K FOR MUCH OF THE DAY. LOW LEVEL MOISTURE IS RATHER SHALLOW SO
LEFT OUT ANY MENTION OF RAIN AT BOTH BNA AND CSV THROUGH THE NEXT
24 HOURS BUT CANT RULE OUT A SPRINKLE OR ISOLATED LIGHT SHOWER ESPECIALLY
NORTHWEST MIDDLE TENNESSEE AFTER MIDNIGHT TONIGHT. A LITTLE BETTER
CHANCE FOR RAIN DURING THE DAY ON MONDAY BUT HERE AGAIN LOOKS TO
BE SPOTTY AT BEST. A BETTER CHANCE FOR SHOWERS AND STORMS WILL COME
MONDAY NIGHT AND TUESDAY AS DYNAMICS GETS BETTER ORGANIZED AND
MOISTURE DEEPENS THROUGH THE TROPOSPHERE.
BOYD
&&
.PREV DISCUSSION... /ISSUED 255 AM CST SUN NOV 13 2011/
DISCUSSION...
ANALYSIS SHOWING SFC HIGH NOW CENTERED ALONG THE EASTERN SEABOARD
..WITH SW FLOW AT ML/ULS. TIGHT LL GRADIENT BRINGING STRONG RETURN
FLOW ACROSS THE AREA...INCREASING MOISTURE AND CAUSING FAIRLY STRONG
WINDS. TIGHTENING SFC/LL GRADIENT LATER TODAY WILL CONTINUE DECENT
MOISTURE ADVECTION AS WELL AS STRENGTHEN WINDS FURTHER. WIND SPEEDS
LIKELY TO BE IN 20-30MPH RANGE WITH GUSTS 30-40. WILL CONTINUE ADVISORY
AS IS.
FURTHER WEST...COLD FRONT SHOWING UP ACROSS THE NATIONS MID-SECTION
WHICH IS AHEAD OF DEEP TROUGH OVER THE BAJA VICINITY. DESPITE LL
MOISTURE BEING ON THE INCREASE TODAY...SIGNIFICANT PCPN NOT EXPECTED
TO AFFECT THE MID-STATE UNTIL IN THE LATER MON THROUGH WED TIMEFRAME.
CLOSED UPPER LOWS WILL OPEN ON MON AND BEELINE EAST...PUSHING
COLD FRONT ACROSS THE CWA LATE TUE NIGHT FOLLOWED BY UPPER TROUGH
LATER WED. WHILE A FEW SHOWERS MAY POP UP LATE TONIGHT NORTHWEST...
PCPN DEVELOPMENT WILL BE ON THE UPSWING MON AS MOISTURE DEEPENS.
BRUNT OF THIS SYSTEM HOWEVER LOOKS TO BE MON NIGHT/TUES WHEN
INSTABILITY/UVV PEAK. EXPECT PCPN TO BECOME WIDESPREAD DURING
THIS PERIOD. DEEP MOISTURE LAGS BEHIND FRONT AND WEAK UVV CAUSED
BY TRAILING ML/UL TROUGHS SUFFICIENT ENOUGH FOR SCT-NUM SHOWERS TO
HANG AROUND TUES NIGHT INTO EARLY WED.
AIRMASS THEN DRYS WEDS NIGHT AS UPPER TROUGHS PASS...WHICH SETS UP
DRY PERIOD INTO THE WEEKEND...WITH TEMPS NEAR SEASON NORMALS.
&&
.OHX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 10 AM THIS MORNING TO 5 PM CST THIS AFTERNOON
FOR TNZ005>011-022>034-056>066-075-077>080-093>095.
&&
01
Hazardous weather outlook, Nov 13, 5:50 AM CST, 4 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
550 AM CST SUN NOV 13 2011
TNZ005>011-022>034-056>066-075-077>080-093>095-141130-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
550 AM CST SUN NOV 13 2011
...WIND ADVISORY IN EFFECT TODAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.
.DAY ONE...TODAY AND TONIGHT
A WIND ADVISORY IS IN EFFECT FOR ALL OF MIDDLE TENNESSEE TODAY.
SUSTAINED SOUTH WINDS OF 20 TO 30 MPH ARE EXPECTED...WITH GUSTS
BETWEEN 30 AND 40 MPH AT TIMES.
MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR
BY LISTENING TO NOAA WEATHER RADIO.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER CALL TO ACTION STATEMENT...
SPOTTERS AND LOCAL EMERGENCY MANAGEMENT OFFICIALS ARE ENCOURAGED
TO REPORT HIGH WINDS...ESPECIALLY THOSE THAT CAUSE DAMAGE...TO
THE NATIONAL WEATHER SERVICE IN NASHVILLE.
07
Wildfire, Perry
- When
- November 13, 10:00 AM CST to November 14, 7:00 PM CST
- Where
- Perry forecast zone
- Property damage
- $100,000
- Reported by
- Emergency Manager
- Coordinates
- 35.643, -87.859 (the zone’s center; the record gives no point)
A wildfire, estimated to have burned 250 acres, started after strong winds spread a campfire set by two deer hunters off of Marsh Creek Road near Linden during the morning hours of Sunday, November 13th. It burned mostly underbrush, but it did burn one vehicle. No injuries were sustained because of this wildfire. The wildfire was contained by the evening hours on Monday, November 14th.
- Wildfire
- A fire burning in wildland vegetation, with its acreage and damage where known.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Strong Wind in Illinois, November 13, 2011$26,000 · 19 events
- Strong Wind in Kentucky, November 13, 2011$22,000 · 22 events
- Strong Wind in Illinois, November 13, 2011$20,000 · 3 events
- Strong Wind in Missouri, November 13, 2011$11,000 · 11 events
- Blizzard and Winter Storm in Alaska, November 13 to 16, 20118 events
- Strong Wind in Indiana, November 13, 2011$6,000 · 6 events
- Strong Wind in Wisconsin, November 13, 2011$6,000 · 6 events
- Heavy Snow in Idaho, November 13 to 15, 20113 events
- Wildfire and High Wind in Washington, November 13, 2011$5,000 · 52 kt wind · 2 events
- High Wind in Montana, November 13 to 14, 201152 kt wind · 2 events
- Flood in Arkansas, November 13 to 30, 2011$10,000 · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 349924.